# SDR CA970514006

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Contaminated
- Location: Elev Trim
- Part time: 18,658 hours
- Component: 82760174
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) ELEVATOR TRIM FREEZING UP IN FLIGHT. MOISTURE CONTAMINATION IN SCREW JACKS SUSPECTED OF RESTRICTING THE ELEVATOR TRIM MOVEMENT. MOISTURE PURGED.
